# SDR HNAA0600156

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 51,477 hours, 58,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 853210700101
- Condition: Corroded
- Location: Bs 312 S23l
- Part time: 51,477 hours, 58,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEAT REPLACED DUE TO BEING CRACKED AND CORRODED AT X312 STR 23P AT SEAT RAIL ATTACH POINT LT SIDE.
